# SDR ABXA070429

- Difficulty date: December 4, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N972AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47631
- Aircraft time: 56,891 hours, 69,268 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991185859
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT FASTENER FS 1150 CANTED AT LONGERON 4 LEFT.  REMOVED FRAME, REPAIRED AND REINSTALLED IAW DC9 SRM 53-03, FIGURE 30, 51-30-02, AND 51-30-05.
